# SDR ASAA0944657

- Difficulty date: February 24, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 69698543
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LOWER CORNER INNER DOUBLER CRACKED.  REMOVED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW B737 400 SRM 51 40 02.
